MAUDE Adverse Event Report: MATERIALISE TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR ORBIT, THIN; PLATE, BONE

MATERIALISE TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR ORBIT, THIN; PLATE, BONE
Catalog Number SD980.113
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in ireland as follows: it was reported that on an unknown date, the surgeon noted during the case that the anterior portion of the implant where the screw holes were, needed to be a millimeter or so longer anteriorly to come over the orbital rim, as the posterior part of the implant was lifting off the orbital floor when the screws were fixed anteriorly.This report involves one (1) unk - plates: trumatch.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d1, d2, d3, d4, g4-510k: this report is for an unknown plates: trumatch/unknown lot.Part and lot number are unknown.Without the specific part number; the udi number and 510-k number is unknown.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.D1-d3: medical device brand name, common device name, procode and manufacturer corrected.
 
Event or Problem Description
The procedure was completed successfully with no surgical delay.There was no reported adverse patient impact.

Brand Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR ORBIT, THIN
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MATERIALISE
technologielaan 15
leuven 3001
BE  3001
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18150373
Report Number8030965-2023-14496
Device Sequence Number5697772
Product Code JEY
UDI-Device Identifier05420060381133
UDI-Public(01)05420060381133
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD980.113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/15/2023
12/15/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/15/2023
12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRUMATCH.
Patient SexUnknown